Differential and Integral Equations

Dirichlet problem for intermediate long-wave equation

Felipe Benitez and Elena I. Kaikina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the initial-boundary-value problem for the intermediate long-wave (ILW) equation on a half-line. We study traditionally important problems of the theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial-boundary-value problem and the asymptotic behavior of solutions for large time.

Article information

Differential Integral Equations, Volume 24, Number 11/12 (2011), 1163-1192.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics


Benitez, Felipe; Kaikina, Elena I. Dirichlet problem for intermediate long-wave equation. Differential Integral Equations 24 (2011), no. 11/12, 1163--1192. https://projecteuclid.org/euclid.die/1356012882

Export citation